Search Results

There are 9041 results for: content related to: System unavailability analysis based on window-observed recurrent event data

  1. Decay of a model system of radiating gas

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 15, October 2014, Pages: 2331–2340, Wenjun Wang, Weike Wang and Zhigang Wu

    Article first published online : 12 SEP 2013, DOI: 10.1002/mma.2984

  2. Frequency domain-based nonlinearity detection and compensation in Lur'e systems

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 10, 10 July 2013, Pages: 1168–1182, D. J. Rijlaarsdam, A. C. Setiadi, P. W. J. M. Nuij, J. Schoukens and M. Steinbuch

    Article first published online : 3 APR 2013, DOI: 10.1002/rnc.2984

  3. Cost minimization in utility computing systems

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 1, January 2014, Pages: 287–307, Satish Penmatsa and Anthony T. Chronopoulos

    Article first published online : 20 DEC 2012, DOI: 10.1002/cpe.2984

  4. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Article first published online : 11 MAR 2014, DOI: 10.1002/mma.2997

  5. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Article first published online : 10 APR 2012, DOI: 10.1002/mma.1602

  6. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Article first published online : 7 FEB 2014, DOI: 10.1002/mma.3094

  7. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Article first published online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  8. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Article first published online : 5 JUN 2013, DOI: 10.1002/mma.2784

  9. Oscillation criteria of a class of fourth order differential equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 350–359, Maozhu Zhang, Jiong Sun and Jijun Ao

    Article first published online : 30 DEC 2011, DOI: 10.1002/mma.1583

  10. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Article first published online : 12 SEP 2012, DOI: 10.1002/mma.2685

  11. On an inverse scattering problem for a class Dirac operator with discontinuous coefficient and nonlinear dependence on the spectral parameter in the boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1712–1720, Kh.R. Mamedov and Aynur Çöl

    Article first published online : 20 JUN 2012, DOI: 10.1002/mma.2553

  12. Blow-up criteria of smooth solutions to the 3D Boussinesq equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 278–285, Yuming Qin, Xinguang Yang, Yu-Zhu Wang and Xin Liu

    Article first published online : 29 DEC 2011, DOI: 10.1002/mma.1558

  13. Energy decay of solutions for an extensible beam equation with a weak nonlinear dissipation

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 13, 15 September 2012, Pages: 1587–1593, Jum-Ran Kang

    Article first published online : 11 JUN 2012, DOI: 10.1002/mma.2546

  14. Complete controllability for abstract measure differential systems

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 7, 10 May 2013, Pages: 807–814, Xiaojun Wan and Jitao Sun

    Article first published online : 14 FEB 2012, DOI: 10.1002/rnc.2785

  15. A Beale–Kato–Majda criterion for the 3D viscous magnetohydrodynamic equations

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 701–707, Xinguang Yang and Yuming Qin

    Article first published online : 3 MAR 2014, DOI: 10.1002/mma.3101

  16. The attractor of the dissipative coupled fractional Schrödinger equations

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 5, 30 March 2014, Pages: 645–656, Ming Cheng

    Article first published online : 27 JUN 2013, DOI: 10.1002/mma.2820

  17. Trace formulae for differential pencils with spectral parameter dependent boundary conditions

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 9, June 2014, Pages: 1325–1332, Chuan-Fu Yang

    Article first published online : 27 JUN 2013, DOI: 10.1002/mma.2893

  18. Uniform decay and blow-up of solutions for coupled nonlinear Klein–Gordon equations with nonlinear damping terms

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 18, November 2014, Pages: 3036–3047, Erhan Pişkin

    Article first published online : 20 DEC 2013, DOI: 10.1002/mma.3042

  19. The first eigenvalue of the p-Laplace operator under powers of mean curvature flow

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 5, 30 March 2014, Pages: 744–751, Liang Zhao

    Article first published online : 11 JUL 2013, DOI: 10.1002/mma.2835

  20. Statistical approximation properties of the Durrmeyer type q-Bleimann, Butzer, and Hahn operators

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 1, 15 January 2012, Pages: 1–9, Qing-Bo Cai and Xiao-Ming Zeng

    Article first published online : 17 OCT 2011, DOI: 10.1002/mma.1520